Answers to your emotional and mental health questions by Experts

194 answered, 1 unanswered

Weight changes due to Clofranil

21 Dec
User identity is confidential

User's Question

Hello,

I have been diagonised with OCD and Migrane and under medication for the same. 

Prodep 60 and Clofranil 50 since Jan 2015

Topemac 25 and Betacap 40 TR since Nov 2015

Since february, despite my best efforts, I have seen that my weight has just been increasing and all efforts of exercise and diet have yielded very little results. Could you help pls.

 

History:

Prodep 60 [Oct 2012 - Dec 2013]

Serta 200 [ Jan 2014 - Dec 2014]

Regards,

Sudhindra

01 Jan
Dr. KV Anand

Doctors Answer

Jan 01, 2016 11:07 AM

Dear, Prodep 60 and Serta 200 are anti-depressants and they are bound to increase the fat. You need to go for alternative therapies and learn to adjust and manage with your depression. Psychotherapy, life style changes and relaxation therapy will help you change your attitude and teach you how to manage your depression. Once you master the management art, you can slowly taper the medicines and stop them within a span of one year. Till then, you need to continue with the medicines, exercise harder and diet harder. Take care.